Alert archive / Arkansas / Tornado Warnings in 2012

Tornado Warning 18, NWS Little Rock, AR

March 20, 20124 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 20, 2012, 6:15 PM CDT for 4 counties in Arkansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 20, 2012, 6:15 PM CDT (23:15 UTC)
Expired
Mar 20, 2012, 6:34 PM CDT
In force
19 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Cleburne County, AR, Independence County, AR, Izard County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 101 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 20, 2:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -85 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-85 m²/s²
0-3 km storm-relative helicity
439 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WFUS54 KLZK 202315
TORLZK
ARC023-063-065-137-210000-
/O.NEW.KLZK.TO.W.0018.120320T2315Z-120321T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 PM CDT TUE MAR 20 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
  EXTREME SOUTH CENTRAL IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
  WEST CENTRAL INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
  CENTRAL CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 700 PM CDT

* AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 2 MILES SOUTHEAST OF HEBER SPRINGS. DOPPLER RADAR
  SHOWED THIS SEVERE STORM MOVING NORTH AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MOUNTAIN VIEW...      MELROSE...            HEBER SPRINGS...
  LUBER...              GREERS FERRY DAM...   CROKER...
  CONCORD...            WOODROW...            WILBURN...
  SAINT JAMES...        PRIM...               MARCELLA...
  IDA...                HANOVER...            DRASCO...
  BROWNSVILLE...        BEN...                WOLQUARRY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3591 9214 3590 9177 3543 9189 3544 9211
TIME...MOT...LOC 2315Z 184DEG 38KT 3553 9200

$$

BJS
1 follow-up statement
099 
WWUS54 KLZK 202334
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
634 PM CDT TUE MAR 20 2012

ARC023-063-065-137-202343-
/O.CAN.KLZK.TO.W.0018.000000T0000Z-120321T0000Z/
CLEBURNE AR-INDEPENDENCE AR-IZARD AR-STONE AR-
634 PM CDT TUE MAR 20 2012

...THE TORNADO WARNING FOR SOUTHEASTERN STONE...EXTREME SOUTH CENTRAL
IZARD...WEST CENTRAL INDEPENDENCE AND EASTERN CLEBURNE COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3591 9214 3590 9177 3543 9189 3544 9211
TIME...MOT...LOC 2333Z 184DEG 38KT 3572 9198

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 20, 3:17 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Mar 20, 3:17 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT TUE MAR 20 2012

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

WIDESPREAD SHRA AND SOME TSRA CONTINUED OVER MUCH OF ERN OK THIS
AFTERNOON...STRETCHING SOUTH INTO PORTIONS OF NERN TX AND WRN LA.
THE AXIS OF HEAVIEST RAINFALL HAS GENERALLY REMAINED JUST WEST OF
AR...THOUGH LOCATIONS ACROSS FAR WRN AR ALREADY SAW OVER 2 INCHES
OVERNIGHT. THIS AXIS OF HEAVY RAINFALL WAS BEGINNING TO SLOWLY SHIFT
EAST THIS AFTERNOON...WITH SHRA/TSRA LIFTING NORTH INTO WRN AR ONCE
AGAIN. EARLIER THIS MORNING...AN OUTFLOW FROM OVERNIGHT CONVECTION
MOVED EAST INTO CENTRAL SECTIONS OF THE STATE...GENERATING A BROKEN
LINE OF SHRA...WITH THE OCCASIONAL THUNDER. OVERTIME HOWEVER...THE
EWD MOMENTUM AS DECREASED...WITH JUST SOME ISOLATED TO SCT
ACTIVITY REMAINING ACROSS THE ERN TWO THIRDS OF THE CWA. WEST OF
THIS LINE OF ACTIVITY...WINDS HAVE DECREASED SIGNIFICANTLY TO
GENERALLY LESS THAN 10 KTS. HOWEVER...BREEZY CONDITIONS PERSIST TO
THE EAST...WITH WINDS OF 15 TO 20 KTS SUSTAINED COMMON...AND SOME
GUSTS APPROACHING 30 KTS. WILL REMOVE THE LAKE WIND ADV WEST OF THIS
LINE...BUT CONTINUE THROUGH 00Z ACROSS ERN SECTIONS OF THE STATE.

THROUGH THE REST OF THE AFTERNOON INTO THE EARLY EVENING
HRS...EXPECT WIDESPREAD SHRA AND SOME TSRA TO CONTINUE TO SPREAD
NORTH ACROSS THE WRN THIRD OF THE STATE. FURTHER EAST...EXPECTED
MORE SCATTERED SHRA/TSRA TO BE POSSIBLE...SOME OF WHICH COULD BECOME
STRONG TO SVR WITH THE INCREASED INSTABILITY AND SFC CONVERGENCE
EXPECTED. THE MAIN THREATS WILL BE DAMAGING WINDS...WITH SOME
LARGE HAIL AND AN ISOLATED TORNADO ALSO POSSIBLE. BY LATE THIS
EVENING HOWEVER...EXPECT THE THREAT FOR SVR WX ACROSS THE CWA TO
DECREASE.

OVERNIGHT...THE AXIS OF HEAVY RAINFALL WILL CONTINUE TO SHIFT SLOWLY
EAST AS THE UPPER CLOSED LOW TO THE WEST ALSO MOVES SLOWLY EAST/NE.
BY SUNRISE WED MORNING...THE AXIS OF HEAVIEST RAINFALL WILL HAVE
SHIFTED FAR ENOUGH EAST TO BISECT THE STATE FROM NORTH TO SOUTH.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES WILL BE POSSIBLE ACROSS
THE WRN HALF OF THE STATE BY WED MORNING...WITH SOME ISOLATED HIGHER
AMOUNTS NOT OUT OF THE QUESTION. AS THE DAY GOES ON...THE PRECIP
AXIS WILL SHIFT EAST...BUT BECOME LESS ORGANIZED OVER TIME WITH THE
MAIN ENERGY REMAINING TO THE WEST. EVEN SO...AN ADDITIONAL HALF TO 1
INCH OF RAIN COULD BE SEEN ALONG THIS MAIN AXIS THROUGH MID
AFTERNOON WED.

WED NIGHT INTO THU...ANOTHER IMPULSE WILL ROTATE AROUND THE MAIN
UPPER LOW...AND LIFT NORTH OVER AR. ANOTHER ROUND OF HEAVY RAINFALL
WILL BE POSSIBLE WED EVENING INTO THU MORNING...BRINGING AN
ADDITIONAL HALF TO 1.5 INCHES OF RAINFALL TO THE CWA. THIS WOULD
BRING ADDITIONAL RAINFALL AMOUNTS FROM MIDDAY TODAY THROUGH THE END
OF THE EVENT OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS. WILL
CONTINUE THE FLASH FLOOD WATCH FOR THE CURRENT LOCATIONS AND CURRENT
TIME SPAN.

BY THU NIGHT INTO FRI...THE MAIN UPPER LOW WILL FINALLY MOVE NE
ACROSS THE REGION. AS IT DOES SO...ADDITIONAL PRECIP WILL BE
POSSIBLE AROUND THE CENTER OF THIS UPPER LOW AS IT PASSES FROM WRN
AR INTO NERN AR. CONTINUE WITH CHANCE POPS THU NIGHT INTO FRI FOR
THIS SCENARIO. WILL DECREASE POPS FROM SW TO NE FRI NIGHT INTO THE
LONG TERM PERIOD AS THIS SLOW MOVING STORM SYSTEM FINALLY EXITS THE
REGION TO THE NE.

&&

.LONG TERM...SATURDAY THROUGH TUESDAY

MODELS ARE IN GOOD AGREEMENT FOR THE LONG TERM PERIOD. MAINLY A DRY
FORECAST IS IN STORE FOR THE AREA. THE SLOW MOVING UPPER LOW WILL BE
MOVING OFF TO THE EAST SATURDAY AND SUNDAY. ANOTHER STRONG UPPER
RIDGE WILL BUILD OVER THE CENTER OF THE COUNTRY INCLUDING ARKANSAS.
THIS WILL KEEP US DRY THROUGH MONDAY. WILL BRING IN A SLIGHT CHANCE
OF SHOWERS AND THUNDERSTORMS FOR TUESDAY AFTERNOON AND NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     64  71  53  70 /  80  70  80  30
CAMDEN AR         58  63  51  73 / 100  80  60  20
HARRISON AR       55  61  48  68 /  90  70  70  20
HOT SPRINGS AR    56  62  50  71 / 100  80  60  20
LITTLE ROCK   AR  61  65  53  71 /  80  80  70  20
MONTICELLO AR     64  67  53  72 /  80  80  70  20
MOUNT IDA AR      52  60  48  69 / 100  80  50  20
MOUNTAIN HOME AR  59  65  51  70 /  80  70  80  20
NEWPORT AR        65  73  55  70 /  60  60  80  30
PINE BLUFF AR     63  66  53  71 /  80  80  70  20
RUSSELLVILLE AR   58  62  50  70 /  90  80  60  20
SEARCY AR         63  67  53  70 /  80  70  80  20
STUTTGART AR      65  68  54  71 /  80  80  80  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BAXTER-BRADLEY-CLEBURNE-CLEVELAND-DESHA-DREW-FAULKNER-FULTON-
GRANT-INDEPENDENCE-IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-
PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BAXTER-BOONE-
CALHOUN-CLARK-CONWAY-DALLAS-GARLAND-HOT SPRING-JOHNSON-LOGAN-
MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-SCOTT-
SEARCY-VAN BUREN-YELL.

FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH LATE
WEDNESDAY NIGHT FOR BRADLEY-CLEVELAND-DREW-FAULKNER-GRANT-
JEFFERSON-LINCOLN-PULASKI-SALINE.

&&

SHORT TERM...62 / LONG TERM...51
Hazardous weather outlook, Mar 20, 4:39 PM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
439 PM CDT TUE MAR 20 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
439 PM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS CONTINUES OVER PARTS OF
CENTRAL AND SOUTH ARKANSAS. THE STRONG STORM SYSTEM WILL SLOWLY
DRIFT EAST. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE
HAIL...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT. ANOTHER THREAT
IS HEAVY RAIN WITH POSSIBLE FLASH FLOODING. A FLASH FLOOD WATCH IS
IN EFFECT FOR MOST OF WESTERN AND CENTRAL ARKANSAS TONIGHT. ALSO...A
LAKE WIND ADVISORY IS IN EFFECT THIS EVENING FOR FOR MUCH OF CENTRAL
AND EAST ARKANSAS.

FLASH FLOODING WILL BEGIN TO BE A CONCERN TONIGHT...AS MORE RAIN
FALLS OVER WESTERN AND CENTRAL ARKANSAS. RAIN AMOUNTS THROUGH
TONIGHT WILL BE FROM 1 TO 3 INCHES WITH ISOLATED HIGHER AMOUNTS.
RESIDENTS ACROSS ARKANSAS SHOULD MONITOR THIS WEATHER SITUATION
CLOSELY DUE TO THE POTENTIAL FOR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE SLOW MOVING STRONG STORM SYSTEM WILL MOVE ACROSS ARKANSAS
WEDNESDAY THROUGH FRIDAY...AND CONTINUE TO BRING ROUNDS OF SHOWERS
AND THUNDERSTORMS...WITH HEAVY RAIN. DUE TO THE EXTENDED PERIOD OF
RAIN...THERE WILL BE A HIGH RISK OF FLASH FLOODING AND SOME RIVER
FLOODING. RAIN AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED THROUGH
THURSDAY WITH ISOLATED HIGHER AMOUNTS POSSIBLE. IF THE WEATHER
SYSTEM MOVES EVEN A LITTLE BIT SLOWER THAN CURRENTLY EXPECTED...SOME
TOTALS IN THE WEST COULD EASILY EXCEED 8 INCHES. THESE HIGH RAIN
AMOUNTS WILL BRING FLASH FLOODING...WITH THE POTENTIAL FOR HIGH
WATER RESCUES AND LIFE THREATENING SITUATIONS. RIVER FLOODING WOULD
ALSO RESULT. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MOST OF
WESTERN AND CENTRAL ARKANSAS THROUGH WEDNESDAY. WATCHES MAY HAVE TO
BE EXTENDED BEYOND THAT TIME IF CONDITIONS WARRANT.

AREA RESIDENTS SHOULD MONITOR THIS DEVELOPING WEATHER SITUATION
CLOSELY DUE TO THE IMPACT OF POSSIBLE FLOODING RAINS.

THE STORM SYSTEM IS EXPECTED TO PUSH OUT OF ARKANSAS ON FRIDAY
WITH THE RAIN BECOMING MUCH LIGHTER AND ENDING. DRY WEATHER IS
FORECAST FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO THE SLIGHT RISK OF
SEVERE STORMS...AND IF FLASH FLOODING BECOMES LIFE THREATENING
ACROSS THE STATE.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

59/51

In the hours before

Local storm report, Mar 20, 3:47 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
347 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     MORRILTON               35.16N 92.74W
03/20/2012                   CONWAY             AR   TRAINED SPOTTER

            A FENCE WAS BLOWN DOWN AND THERE WAS DAMAGE TO THE FASCIA
            OF A CHURCH. TREES AND POWER LINES WERE BLOWN DOWN AS
            WELL.

&&

28
Local storm report, Mar 20, 3:48 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             SHERIDAN                34.31N 92.41W
03/20/2012  E1.00 INCH       GRANT              AR   LAW ENFORCEMENT

            DIME TO QUARTER SIZE HAIL REPORTED IN AND AROUND
            SHERIDAN.

&&

224
Local storm report, Mar 20, 4:23 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
423 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     TSTM WND DMG     MORRILTON               35.16N 92.74W
03/20/2012                   CONWAY             AR   AMATEUR RADIO

            *** 1 INJ *** TREES AND POWER LINES WERE BLOWN DOWN. SOME
            TREES FELL ON HOUSES. ONE INJURY WAS CAUSED BY A TREE
            FALLING INTO A HOUSE. A FENCE WAS BLOWN DOWN AND THE
            FASCIA OF A CHURCH WAS DAMAGED. ACCORDING TO HAM RADIO
            OPERATORS... THE DAMAGE IS ABOUT 6 TO 8 BLOCKS LONG AND 2
            BLOCKS WIDE. THIS IS AN UPDATE OF A PREVIOUS STORM
            REPORT.

&&

28
Local storm report, Mar 20, 5:24 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     TSTM WND DMG     2 NNE DAMASCUS          35.41N 92.40W
03/20/2012                   VAN BUREN          AR   CO-OP OBSERVER

            SEVERAL TREES LIMBS REPOTRTED DOWN AND PIECES OF SIDING
            BLOWN OFF HOUSE.

&&

224
Local storm report, Mar 20, 5:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
542 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     2 N DAMASCUS            35.41N 92.42W
03/20/2012                   VAN BUREN          AR   CO-OP OBSERVER

            ROOFS WERE BLOWN OFF TWO BARNS AND A FEW TREES WERE BLOWN
            DOWN.

&&

28
Local storm report, Mar 20, 6:07 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
607 PM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     FLAG                    35.82N 92.40W
03/20/2012                   STONE              AR   LAW ENFORCEMENT

            TREE DOWN OVER ANGORA MOUNTAIN ROAD

&&

BJS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 11:26 PM CDTSpecial Weather StatementLZKJohnson44 min
Mar 20, 9:13 AM CDTRiver Flood WarningLZKYell4 days
Mar 20, 9:14 AM CDTRiver Flood WarningLZKPerry7 days
Mar 20, 9:27 AM CDTRiver Flood AdvisoryLZKFranklin24 hr
Mar 20, 10:11 AM CDTRiver Flood WarningLZKClark, Hot Spring54 hr
Mar 20, 10:11 AM CDTRiver Flood WarningLZKCalhoun, Ouachita12 days
Mar 20, 10:11 AM CDTRiver Flood WarningLZKBradley, Calhoun, Union23 days
Mar 20, 10:13 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita24 hr
Mar 20, 10:17 AM CDTRiver Flood WarningLZKSaline47 hr
Mar 20, 10:17 AM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew24 hr
Mar 20, 10:42 AM CDTRiver Flood WarningLZKFranklin, Johnson, Logan66 hr
Mar 20, 10:42 AM CDTRiver Flood WarningLZKConway, Perry4 days
Mar 20, 2:48 PM CDTSpecial Weather StatementLZKGrant, Saline32 min
Mar 20, 2:59 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Pulaski, Saline46 min
Mar 20, 3:27 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Saline38 min
Mar 20, 3:40 PM CDTRiver Flood AdvisoryLZKFaulkner, Perry36 hr
Mar 20, 3:42 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren36 min
Mar 20, 3:52 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Lonoke, Pulaski, Saline25 min
Mar 20, 4:28 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White47 min
Mar 20, 4:46 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Stone, Van Buren44 min
Mar 20, 4:54 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White51 min
Mar 20, 5:04 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln41 min
Mar 20, 5:09 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy, Stone, Van Buren51 min
Mar 20, 5:14 PM CDTTornado WarningLZKCleburne, Faulkner, Van Buren31 min
Mar 20, 5:37 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Izard, Stone, Van Buren38 min
Mar 20, 5:53 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion36 min
Mar 20, 6:07 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, White38 min
Mar 20, 6:17 PM CDTTornado WarningLZKLonoke, Prairie, White28 min
Mar 20, 6:42 PM CDTTornado WarningLZKCleburne, Lonoke, Prairie, White33 min
Mar 20, 6:50 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard28 min

Nearby

Tornado Warnings in Arkansas, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.